# SDR CALA2013082690778

- Difficulty date: August 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,025 hours, 10,727 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 179111
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN PUMP HYDRAULIC POWER. POS 1O1=L,O2=R.  ENGINE DRIVEN PUMP HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  EICAS MESSAGE DISPLAYED (L,R) HYD PRIM PUMP.  EICAS MESSAGE (L,R) HYD SYS MAINT (WAS, WAS NOT) DISPLAYED, FRM CODE 29 1101.  REPLACED NR 1 ENGINE HYDRAULIC PUMP IAW MM.
